# SDR A6WA201040683

- Difficulty date: September 3, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 23,771 hours, 21,516 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 AND NR 5 SEAT TRACK FLOOR CORRODED.  REMOVED UNSERVICEABLE SEAT TRACKS LT NR 4, LT NR 5 ON FLOOR CABIN AND REPLACED SERVICEABLE SEAT TRACKS.  PN 126-2075 IAW AMM.
